A differential game with information delay
Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1385-1391
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_8_a4,
author = {Yu. S. Ledyaev and V. G. Pokotilo},
title = {A differential game with information delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1385--1391},
year = {1980},
volume = {16},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_8_a4/}
}
Yu. S. Ledyaev; V. G. Pokotilo. A differential game with information delay. Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1385-1391. http://geodesic.mathdoc.fr/item/DE_1980_16_8_a4/